# SDR UALA2012112606784

- Difficulty date: November 25, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 67,490 hours, 9,516 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IS LEAKING OIL.  LEAK TRACED TO RIGHT THRUST REVERSER HALF CENTER ACTUATOR OF THRUST REVERSER.  NR 2 ENGINE THRUST REVERSER DEACTIVATED AS PER AMM 78-00-00-040-802-N00.  OPERATED THE REV SIX TIMES, INSPECTED ALL ACTUATORS.  NO SIGN OF LEAKS.  REV OPS NORMAL.
